Volume 27, 2021
Special issue in honor of Enrique Zuazua's 60th birthday
Article Number 33
Number of page(s) 18
Published online 30 April 2021
  1. T. Adamowicz, A. Kijowski, A. Pinamonti and B. Warhurst, Variational approach to the asymptotic mean-value property for the p-Laplacian on Carnot groups. Nonlinear Anal. 198 (2020) 111893. [Google Scholar]
  2. Á. Arroyo, J. Heino and M. Parviainen, Tug-of-war games with varying probabilities and the normalized p(x)-Laplacian. Commun. Pure Appl. Anal. 16 (2017) 915–944. [CrossRef] [Google Scholar]
  3. Á. Arroyo and J.G. Llorente, On the asymptotic mean value property for planar p-harmonic functions. Proc. Amer. Math. Soc. 144 (2016) 3859–3868. [Google Scholar]
  4. G. Barles and J. Burdeau, The Dirichlet problem for semilinear second-order degenerate elliptic equations and applications to stochastic exit time control problems. Commun. Partial Differ. Equ. 20 (1995) 129–178. [Google Scholar]
  5. G. Barles and P.E. Souganidis, Convergence of approximation schemes for fully nonlinear second order equations. Asymptotic Anal. 4 (1991) 271–283. [CrossRef] [Google Scholar]
  6. P. Blanc and J.D. Rossi, Game theory and nonlinear partial differential equations. Series in Nonlinear Analysis and Applications. De Gruyter (2019). [Google Scholar]
  7. K.K. Brustad, The one-dimensional nonlocal dominative p-laplace equation. Preprint arXiv:2012.11979 (2020). [Google Scholar]
  8. E.W. Chandra, M. Ishiwata, R. Magnanini and H. Wadade, Variational p-harmonious functions: existence and convergence to p-harmonic functions. Preprint arXiv:2101.02662 (2021). [Google Scholar]
  9. F. del Teso, J.J. Manfredi and M. Parviainen, Convergence of dynamic programming principles for the p-Laplacian. To appear Adv. Calc. Variat. (2020) [Google Scholar]
  10. F. Ferrari, Q. Liu and J. Manfredi, On the characterization of p-harmonic functions on the Heisenberg group by mean value properties. Discrete Contin. Dyn. Syst. 34 (2014) 2779–2793. [Google Scholar]
  11. M. Freidlin, Functional integration and partial differential equations. Vol. 109 of Annals of Mathematics Studies. Princeton University Press, Princeton, NJ (1985). [Google Scholar]
  12. H. Hartikainen, A dynamic programming principle with continuous solutions related to the p-Laplacian, 1 < p < . Differ. Integral Equ. 29 (2016) 583–600. [Google Scholar]
  13. M. Ishiwata, R. Magnanini and H. Wadade, A natural approach to the asymptotic mean value property for the p-Laplacian. Calc. Var. Partial Differ. Equ. 56 (2017) 97. [Google Scholar]
  14. P. Juutinen, P. Lindqvist and J.J. Manfredi, On the equivalence of viscosity solutions and weak solutions for a quasi-linear equation. SIAM J. Math. Anal. 33 (2001) 699–717. [Google Scholar]
  15. B. Kawohl, J. Manfredi and M. Parviainen, Solutions of nonlinear PDEs in the sense of averages. J. Math. Pures Appl. 97 (2012) 173–188. [Google Scholar]
  16. E. Le Gruyer On absolutely minimizing Lipschitz extensions and PDE Δ(u) = 0. NoDEA Nonlinear Differ. Equ. Appl. 14 (2007) 29–55. [Google Scholar]
  17. E. Le Gruyer and J.C. Archer, Harmonious extensions. SIAM J. Math. Anal. 29 (1998) 279–292 (electronic). [Google Scholar]
  18. P. Lindqvist, On the definition and properties of p-superharmonic functions. J. Reine Angew. Math. 365 (1986) 67–79. [Google Scholar]
  19. Q. Liu and A. Schikorra, General existence of solutions to dynamic programming equations. Commun. Pure Appl. Anal. 14 (2015) 167–184. [Google Scholar]
  20. H. Luiro, M. Parviainen and E. Saksman, On the existence and uniqueness of p-harmonious functions. Differ. Integr. Equ. 27 (2014) 201–216. [Google Scholar]
  21. J.J. Manfredi, M. Parviainen and J.D. Rossi, An asymptotic mean value characterization for a class of nonlinear parabolic equationsrelated to tug-of-war games. SIAM J. Math. Anal. 42 (2010) 2058–2081. [CrossRef] [Google Scholar]
  22. O.A. Oleĭnik and E.V. Radkevič, Second order equations with nonnegative characteristic form. Translated from the Russian by Paul C. Fife. Plenum Press, New York-London (1973). [Google Scholar]
  23. Y. Peres, O. Schramm, S. Sheffield and D.B. Wilson, Tug-of-war and the infinity Laplacian. J. Am. Math. Soc. 22 (2009) 167–210. [Google Scholar]
  24. Y. Peres and S. Sheffield, Tug-of-war with noise: a game-theoretic view of the p-Laplacian. Duke Math. J. 145 (2008) 91–120. [CrossRef] [MathSciNet] [Google Scholar]
  25. T. Rado, Subharmonic Functions. Ergenbisse der Mathmatick und ihrer Grenzgebiete. Chelsea Publishing Co., New York, N. Y. (1949). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.